English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

KO-rings of full flag varieties

MPS-Authors
/persons/resource/persons236522

Zibrowius,  Marcus
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Zirbrowius_Ko-rings_oa_2015.pdf
(Any fulltext), 282KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zibrowius, M. (2015). KO-rings of full flag varieties. Transactions of the American Mathematical Society, 367(4), 2997-3016. Retrieved from http://www.ams.org/journals/tran/2015-367-04/S0002-9947-2014-06318-6/S0002-9947-2014-06318-6.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12B4-C
Abstract
There is no abstract available